# SDR SROM200200018

- Difficulty date: August 15, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 31,814 hours, 31,461 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 320115
- Part serial: 10731
- Condition: Shorted
- Location: Anti Ice Sys
- Part time: 58,140 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

"ANTI-ICE ENG 2 & WING VALVE CIRCUT BREAKER POPS WHEN ANTI-ICE IS TURNED ON".  AIRCRAFT RETURNED TO DEPARTURE AIRPORT DUE TO WEATHER CONDITIONS AT DESTINATION AIRPORT.  "T/S TO #2 ENGINE COWL VALVE.  REPLACED SAME.  REF MM 75-11-11.  OPS & LEAK CHECK GOOD".
